# SDR SWAA2022061618937

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,254 hours, 35,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT AFT LT EMERG EXIT SIGN BY AFT ENTRY DOOR IS BROKEN / [01] R&R AFT ENTRY-WALL MOUNTED EXIT LIGHT ASSY PER MM 33-51-01
